# SDR AALA201611299012

- Difficulty date: November 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 6,707 hours, 2,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER AT R4 DOOR MISSING. REPLACED EMERGENCY LIGHT LENS COVER AT R4 DOOR AS REQUIRED. THE AIRCRAFT WAS NOT GROUNDED.
